MAUDE Adverse Event Report: TORNIER S.A.S. BI POLAR RADIAL STEM 6.5 DIA; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED

TORNIER S.A.S. BI POLAR RADIAL STEM 6.5 DIA; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Catalog Number DTJ006
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 08/04/2020
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "following the surgical intervention for the radial head crf ii implant, the patient experienced postoperative complications, including elbow stiffness and implant mispositioning.According to the surgeon, this event has a causal relationship with the surgery procedure but is not related to the implant.To address this matter comprehensively, a corrective re-operation was conducted on (b)(6) 2020.This involved the extraction of the existing implant and the subsequent re-implantation of a new prosthesis.The procedure successfully rectified the complications, and the patient's condition was resolved without sequelae.".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.H3 other text : device disposition unknown.

Brand Name
BI POLAR RADIAL STEM 6.5 DIA
Common Device Name
PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19039996
Report Number3000931034-2024-00192
Device Sequence Number8565188
Product Code JDB
UDI-Device Identifier03700386901218
UDI-Public03700386901218
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K994041
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDTJ006
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2024
Initial Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Patient Weight67 KG